MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Model Number 071151-30A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6) distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Male patient (b)(6).Dr (b)(6) tried to perform a spinal but struggled to get csf and correct placement of the needle.Dr (b)(6) then helped and tried with another needle (its not sure if the needle that snapped was (b)(4)) on performing the spinal the stylet was removed successfully but no csf was found.Spinal needle was removed, on removing it was noticed the end of the needle was missing.X ray was carried out on the patient but could not be found.Ct scan was carried out and the position of the tip identified.Mr (b)(6) vascular surgeon successfully removed the broken needle.
 
Event or Problem Description
Irn# (b)(4).Male patient bmi 55.Dr (b)(6) tried to perform a spinal but struggled to get csf and correct placement of the needle.Dr (b)(6) then helped and tried with another needle (its not sure if the needle that snapped was 041151-30a or 071151-30a).On performing the spinal the stylet was removed successfully but no csf was found.Spinal needle was removed, on removing it was noticed the end of the needle was missing.X ray was carried out on the patient but could not be found.Ct scan was carried out and the position of the tip identified.Mr (b)(6) vascular surgeon successfully removed the broken needle.
 
Additional Manufacturer Narrative
Event took place in the uk and has been reported through british distribution subsidiary pajunk medical ltd.Based on risk management file and clinical evaluation report this file is considered as closed.Attachment: [2018-04-16_pn1447b_551_105-18.Pdf].

Brand Name
SPROTTE
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7352292
Report Number9611612-2018-00021
Device Sequence Number16571703
Product Code BSP
UDI-Device Identifier14048223000615
UDI-Public14048223000615
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/18/2022
Device Model Number071151-30A
Device Catalogue Number041151-30A
Device Lot Number1221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;